Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Abstract martingales in Banach spaces


Author: J. J. Uhl
Journal: Proc. Amer. Math. Soc. 28 (1971), 191-194
MSC: Primary 47.10; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9939-1971-0283595-2
MathSciNet review: 0283595
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The concept of martingale is generalized from probability theory to the setting of Banach spaces. Convergent martingales are characterized. An application to a Radon-Nikodym theorem for vector measures is given.


References [Enhancements On Off] (What's this?)

  • [1] John Y. Barry, On the convergence of ordered sets of projections, Proc. Amer. Math. Soc. 5(1954), 313-314. MR 15, 964. MR 0062340 (15:964c)
  • [2] S. D. Chatterji, A note on the convergence of Banach-space valued martingales, Math. Ann. 153 (1964), 142-149. MR 28 #4583. MR 0161376 (28:4583)
  • [3] Ralph DeMarr, A martingale convergence theorem in vector lattices, Canad. J. Math. 18 (1966), 424-432. MR 0189097 (32:6524)
  • [4] N. Dunford and J. T. Schwartz, Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 0117523 (22:8302)
  • [5] J. L. Doob, Stochastic processes, Wiley, New York; Chapman & Hall, London, 1953. MR 15, 445. MR 0058896 (15:445b)
  • [6] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 16, 1136. MR 0070144 (16:1136c)
  • [7] Ulf Rønnow, On integral representation of vector valued measures, Math. Scand. 21 (1967), 45-53. MR 39 #4354. MR 0243030 (39:4354)
  • [8] F. S. Scalora, Abstract martingale convergence theorems, Pacific J. Math. 11 (1961), 347-374. MR 23 #A684. MR 0123356 (23:A684)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.10, 28.00

Retrieve articles in all journals with MSC: 47.10, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0283595-2
Keywords: Martingale, Banach spaces, projection, vector measures, Radon-Nikodym
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society